# SDR R61A201508130574

- Difficulty date: August 13, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 22,580 hours, 17,614 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Corroded
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FORWARD WING FUSELAGE TO FAIRING AFT BOTTOM FLANGE HAS 2 SCREWS DRILLED OUT AND IS CORRODED.  MAINTENANCE R & R FORWARD WING FUSELAGE TO FAIRING AFT BOTTOM FLANGE IAW SRM 51-40-02, 51-40-01.
